# SDR HNAA2012041300731

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Acm Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SUPPORT LEG FOR ACM MOUNTING STRUCTURE IS CRACKED ON THE UPPER LT  FLANGE.  REPAIRED IAW EO8-53-12-0161.
